American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 272 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Stuart S. Antman and J. Patrick Wilber. The asymptotic problem for the springlike motion of a heavy piston in a viscous gas. Quart. Appl. Math. 65 (2007) 471-498. MR 2354883.
Abstract, references, and article information
View Article: PDF

[92] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The reduced distance. Math. Surveys Monogr. 135 (2007) 285-380.
Book volume table of contents
View Article: PDF

[93] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The compactness theorem for Ricci flow. Math. Surveys Monogr. 135 (2007) 127-148.
Book volume table of contents
View Article: PDF

[94] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Ricci solitons. Math. Surveys Monogr. 135 (2007) 1-53.
Book volume table of contents
View Article: PDF

[95] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. K\"ahler-Ricci flow and K\"ahler-Ricci solitons. Math. Surveys Monogr. 135 (2007) 55-125.
Book volume table of contents
View Article: PDF

[96] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The Ricci Flow: Techniques and Applications. Math. Surveys Monogr. 135 (2007) MR MR2302600.
Book volume table of contents

[97] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Energy, monotonicity, and breathers. Math. Surveys Monogr. 135 (2007) 189-220.
Book volume table of contents
View Article: PDF

[98] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Basic topology of 3-manifolds. Math. Surveys Monogr. 135 (2007) 433-443.
Book volume table of contents
View Article: PDF

[99] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Proof of the compactness theorem. Math. Surveys Monogr. 135 (2007) 149-187.
Book volume table of contents
View Article: PDF

[100] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Entropy and no local collapsing. Math. Surveys Monogr. 135 (2007) 221-284.
Book volume table of contents
View Article: PDF

[101] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Applications of the reduced distance. Math. Surveys Monogr. 135 (2007) 381-432.
Book volume table of contents
View Article: PDF

[102] Igor Kukavica. Log-log convexity and backward uniqueness. Proc. Amer. Math. Soc. 135 (2007) 2415-2421. MR 2302562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Bennett Chow, Peng Lu and Lei Ni. Analytic techniques for geometric flows. Graduate Studies in Mathematics 77 (2006) 503-533.
Book volume table of contents
View Article: PDF

[104] Bennett Chow, Peng Lu and Lei Ni. Differential Harnack estimates. Graduate Studies in Mathematics 77 (2006) 391-423.
Book volume table of contents
View Article: PDF

[105] Bennett Chow, Peng Lu and Lei Ni. Geometric analysis related to Ricci flow. Graduate Studies in Mathematics 77 (2006) 461-501.
Book volume table of contents
View Article: PDF

[106] Bennett Chow, Peng Lu and Lei Ni. High-dimensional and noncompact Ricci flow. Graduate Studies in Mathematics 77 (2006) 253-289.
Book volume table of contents
View Article: PDF

[107] Bennett Chow, Peng Lu and Lei Ni. Space-time geometry. Graduate Studies in Mathematics 77 (2006) 425-460.
Book volume table of contents
View Article: PDF

[108] Bennett Chow, Peng Lu and Lei Ni. Closed 3-manifolds with positive Ricci curvature. Graduate Studies in Mathematics 77 (2006) 127-151.
Book volume table of contents
View Article: PDF

[109] Bennett Chow, Peng Lu and Lei Ni. Riemannian geometry. Graduate Studies in Mathematics 77 (2006) 1-93.
Book volume table of contents
View Article: PDF

[110] Bennett Chow, Peng Lu and Lei Ni. Fundamentals of the Ricci flow equation. Graduate Studies in Mathematics 77 (2006) 95-125.
Book volume table of contents
View Article: PDF

[111] Bennett Chow, Peng Lu and Lei Ni. Solutions to selected exercises. Graduate Studies in Mathematics 77 (2006) 535-571.
Book volume table of contents
View Article: PDF

[112] Bennett Chow, Peng Lu and Lei Ni. Hamilton's Ricci Flow. Graduate Studies in Mathematics 77 (2006) MR MR2274812.
Book volume table of contents

[113] Bennett Chow, Peng Lu and Lei Ni. Isoperimetric estimates and no local collapsing. Graduate Studies in Mathematics 77 (2006) 181-211.
Book volume table of contents
View Article: PDF

[114] Bennett Chow, Peng Lu and Lei Ni. Ancient solutions. Graduate Studies in Mathematics 77 (2006) 327-390.
Book volume table of contents
View Article: PDF

[115] Bennett Chow, Peng Lu and Lei Ni. Ricci solitons and special solutions. Graduate Studies in Mathematics 77 (2006) 153-179.
Book volume table of contents
View Article: PDF

[116] Bennett Chow, Peng Lu and Lei Ni. Preparation for singularity analysis. Graduate Studies in Mathematics 77 (2006) 213-251.
Book volume table of contents
View Article: PDF

[117] Bennett Chow, Peng Lu and Lei Ni. Singularity analysis. Graduate Studies in Mathematics 77 (2006) 291-326.
Book volume table of contents
View Article: PDF

[118] Mei Zhang and Changjiang Zhu. Global existence of solutions to a hyperbolic-parabolic system. Proc. Amer. Math. Soc. 135 (2007) 1017-1027. MR 2262902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Lotfi Riahi. On a semilinear parabolic equation. Proc. Amer. Math. Soc. 135 (2007) 59-68. MR 2280175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Jong-Shenq Guo and Bei Hu. On a two-point free boundary problem. Quart. Appl. Math. 64 (2006) 413-431. MR 2259046.
Abstract, references, and article information
View Article: PDF


Results: 91 to 120 of 272 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia